Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Internal fever, weakness, anal discomfort

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
I am having XXXXXXX fever and weakness not shown in thermometer for three days. A slight discomfort in anus. Can you please help.
Posted Tue, 17 Apr 2012 in Infections
Answered by Dr. Raju A.T 3 hours later

Thanks for your query,

If its the sense of fever you have with no high temperature to record , i would advice you to take a tab of DOLO 500mg twice daily after food, it will help.

Also i would advice you to take a Spoon of honey mixed in milk early in the morning on empty stomach, It will get you relief from the weakness and build up your energy levels.

Continue the medication you are on.

The discomfort in the anus could be a associated symptom of the fever, So I would ask you to wait till the feverish feeling subsides.If there is no relief from the symptom then you need to be examined by your nearest doctor to rule out any impending hemorrhoids or fissures.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Follow-up: Internal fever, weakness, anal discomfort 9 hours later
I have painless swollen tonsils, no cough and cold sometimes I do sneeze as per ENT and I m taking Clavam 625mg, Vozet 5mg. I have no dysentery and no rashes. I am newly married but my partner is free from HIV and we have done unprotected sex. Is there any chances of being getting infected. Appreciate your help
Answered by Dr. Raju A.T 9 hours later
Hi again,

Thanks for your follow up,

You can continue on Clavum and Vozet along with DOLO.You will surely find relief soon.

No,Based on your history I do not consider any STD being the cause of the symptoms here.

Hope i answered your query completely,

Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor